MathSciNet Relay Station
MathSciNet bibliographic data
MR2545521 (2011f:53086) 53C26 (37K25 53C42 58J50)
Bohle, Christoph; Pedit, Franz; Pinkall, Ulrich The spectral curve of a quaternionic holomorphic line bundle over a 2-torus. Manuscripta Math. 130 (2009), no. 3, 311–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement